MathSciNet Relay Station
MathSciNet bibliographic data
MR369422 16A44
Gilmer, Robert; Mott, Joe Associative rings of order $p\sp{3}$. Proc. Japan Acad. 49 (1973), 795–799.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement